# SDR CALA2014010790053

- Difficulty date: January 3, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 89,621 hours, 14,207 cycles
- Engine: Pwa PW4060
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Indication Sys
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENG EICAS VIB INDICATION FLUCTUATES.  VARIABLE 1.5 TO 3.6 AT DIFFERENT POWER SETTINGS.
